# SDR DALA2016090906505

- Difficulty date: September 9, 2016
- Submitted: September 11, 2016
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 51,803 hours, 6,797 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY SYSTEM TEST,  CLASS 1 EMERGENCY LIGHT OR EPSU\ LDMCR AND EXIT SIGNS, LDMCR DISPLAYED.  FOUND LOOSE CONNECTOR NEAR EPSU.  SECURED CONNECTOR.
